Alert archive / Colorado / Red Flag Warnings in 2026

Red Flag Warning 8, NWS Pueblo, CO

February 8, 202612 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Feb 8, 2026, 2:01 PM MST for 12 counties in Colorado. It took effect at Feb 9, 2026, 10:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 8, 2026, 2:01 PM MST (21:01 UTC)
In effect from
Feb 9, 2026, 10:00 AM MST
Expired
Feb 9, 2026, 6:00 PM MST
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The text

As transmitted.

178 
WWUS85 KPUB 082101
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
201 PM MST Sun Feb 8 2026

COZ228>230-233-091315-
/O.UPG.KPUB.FW.A.0004.260209T1700Z-260210T0100Z/
/O.NEW.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/
Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
201 PM MST Sun Feb 8 2026

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228,
229, 230, AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 6 PM MST Monday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 228, 229, 230 and 233.

* WINDS...West 5 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ221-222-237-091315-
/O.NEW.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Baca County Including Springfield and Eastern Comanche Grasslands-
201 PM MST Sun Feb 8 2026

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221,
222, AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 6 PM MST Monday.

* AFFECTED AREA...Fire Weather Zones 221, 222 and 237.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
810 
WWUS85 KPUB 090748
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1248 AM MST Mon Feb 9 2026


COZ225-100000-
/O.EXA.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
1248 AM MST Mon Feb 9 2026

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 225...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM this morning to 6 PM MST this evening.

* AFFECTED AREA...Fire Weather Zone 225.

* WINDS...West 10 to 20 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ221-222-228>230-233-237-100000-
/O.CON.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
1248 AM MST Mon Feb 9 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 221, 222, 228, 229, 230, 233, AND 237...

* AFFECTED AREA...Fire Weather Zones 221, 222, 228, 229, 230, 
  233 and 237.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
681 
WWUS85 KPUB 091240
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
540 AM MST Mon Feb 9 2026

COZ221-222-225-228>230-233-237-100100-
/O.CON.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
540 AM MST Mon Feb 9 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 221, 222, 225, 228, 229, 230, 233, AND
237...

* AFFECTED AREA...Fire Weather Zones 221, 222, 225, 228, 229, 
  230, 233 and 237.

* WINDS...West 15 to 20 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Fires will catch and spread quickly. Please take care
  not to start a wildfire today!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
482 
WWUS85 KPUB 091851
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1151 AM MST Mon Feb 9 2026

COZ220-100100-
/O.EXA.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
1151 AM MST Mon Feb 9 2026

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 220...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect until 6 PM MST this evening.

* AFFECTED AREA...Fire Weather Zone 220.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ221-222-225-228>230-233-237-100100-
/O.CON.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
1151 AM MST Mon Feb 9 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
221, 222, 225, 228, 229, 230, 233, AND 237...

* AFFECTED AREA...Fire Weather Zones 221, 222, 225, 228, 229, 
  230, 233 and 237.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
587 
WWUS85 KPUB 092106
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
206 PM MST Mon Feb 9 2026

COZ220>222-225-228>230-233-237-100100-
/O.CON.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
206 PM MST Mon Feb 9 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220, 221, 222, 225, 228, 229, 230, 233, AND 237...

* AFFECTED AREA...Fire Weather Zones 220, 221, 222, 225, 228, 
  229, 230, 233 and 237.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
846 
WWUS85 KPUB 100058
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
558 PM MST Mon Feb 9 2026

COZ220>222-225-228>230-233-237-100200-
/O.EXP.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
558 PM MST Mon Feb 9 2026

...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220,
221, 222, 225, 228, 229, 230, 233, AND 237...

Winds have been subsiding across much of southern Colorado, and
humidity values have started to rise, and will allow the Red Flag
Warning to expire at 6 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Feb 8, 10:21 AM MST, 3 hours 40 minutes earlier. Its key messages:

  • Warmer than normal temperatures continue today, with dry weather persisting for all areas.
  • A Fire Weather Watch has been issued for portions of the I-25 corridor for Monday, and near record warmth will be possible for all areas.
  • A cool down towards closer to normal temperatures arrives Tuesday, with snow chances possibly returning for Wednesday through Friday, especially for the high country.
Area forecast discussion, Feb 8, 10:21 AM MST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1021 AM MST Sun Feb 8 2026

.KEY MESSAGES...

- Warmer than normal temperatures continue today, with dry weather
  persisting for all areas.

- A Fire Weather Watch has been issued for portions of the I-25 corridor
  for Monday, and near record warmth will be possible for all
  areas.

- A cool down towards closer to normal temperatures arrives
  Tuesday, with snow chances possibly returning for Wednesday
  through Friday, especially for the high country.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 253 AM MST Sun Feb 8 2026

Today and Tonight..

Another day of warmer than normal temperatures and dry conditions is
expected for our Sunday, as a low sits over the Baja Peninsula and
we remain in westerly to northwesterly flow aloft. Temperatures look
to be a couple of degrees cooler than yesterday, though we will
still climb into the 15 to 20 degrees warmer than normal range. This
will mean highs back into the 60s and low 70s on the plains, with
upper 50s for mountain valleys. Winds look to be weaker today than
they were yesterday, and skies will be mostly clear. Overnight lows
remain much warmer than normal once again, with our southern plains
and mountain adjacent plains only cooling into the 30s and low 40s.
Areas in and north of the Lower Arkansas Rive Valley look to cool
into the upper 20s, with teens for the San Luis Valley tonight.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 253 AM MST Sun Feb 8 2026

Tomorrow..

Zonal, westerly flow increases across the western CONUS on Monday,
though strongest jet support for high winds remains north of
Colorado. For southeast Colorado though, increased gap flow winds
and relative humidity values in the single digits will lead to
critical fire weather conditions for portions of our mountain
adjacent plains. For now, Pueblo and Huerfano counties are under a
Fire Weather Watch for Monday afternoon. Areas that may need to be
added later include but are not limited to; southern El Paso,
Fremont, Las Animas, and Baca counties, where current forecast
conditions suggest that either winds will not meet criteria, or
fuels have been deemed not receptive by partners. Whether these
areas are added to fire weather highlights or not, caution will be
needed not to start a fire on Monday given how warm and dry we will
be. All three of our climate sites are forecast to come within a
couple of degrees of their standing daily records for February 9th,
with all of our plains locations warming well into the 70s, and
mountain valleys topping out in the 60s as well. Afternoon humidity
values are expected to fall down into the teens for mountain valleys
and our eastern plains, with single digits across the I-25 corridor
and southern plains.

        Standing Records:   Forecast:
Alamosa:        59F             60F
C Springs:      71F             70F
Pueblo:         78F             76F

Monday Night Onwards..

We remain warmer than normal for Monday night, especially for our
mountain adjacent plains and southern plains. Models bring a cold
front across the plains late Monday into Tuesday though, which
should keep daytime highs a little closer to normal for Tuesday
afternoon. Southwest flow aloft begins to setup through mid-week, as
the Baja low eventually ejects into northern Mexico and eventually
Texas. This system looks to stay too far south to bring us any
impacts, but subtle moisture does start to make its way towards us
through mid-week, bringing very light snow back to central mountains
and the San Juans by late Tuesday. Better moisture arrives Wednesday
through Friday, as models try to bring a low onshore over
California. Ensembles are not in great agreement about the
progression of the resultant troughing pattern, but it does look
like we should cool back down and possibly see better chances for
rain and snow through the second half of the week.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1018 AM MST Sun Feb 8 2026

VFR conditions are near certain during the next 24 hours at all
3 taf sites, KPUB, KALS and KCOS. Winds will be light and
diurnally driven.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday morning through Monday
afternoon for COZ228>230-233.

&&

SHORT TERM...EHR
LONG TERM...EHR
AVIATION...HODANISH
Hazardous weather outlook, Feb 8, 4:11 AM MST, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
411 AM MST Sun Feb 8 2026

COZ058>089-093>099-091115-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
411 AM MST Sun Feb 8 2026

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Critical fire weather conditions are expected across portions of the
I-25 corridor on Monday. Please use extreme caution and avoid
activities that could start a wildfire on Monday!

Snow returns to the forecast for the high country for Tuesday night
through the end of the week. Accumulations look to be light and
mainly not impactful for Tuesday through Thursday, with higher
snowfall rates possibly arriving by Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

EHR/EHR

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 2:09 AM MSTFire Weather WatchPUBHuerfano, Las Animas, Pueblo12 hr

Nearby

Red Flag Warnings in Colorado, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.